Alert archive / Montana / Wind Chill Warnings in 2011

Wind Chill Warning 3, NWS Glasgow, MT

February 1, 20119 counties in Montana

NWS Glasgow, MT issued this wind chill warning at Feb 1, 2011, 8:50 PM MST for 9 counties in Montana. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 1, 2011, 8:50 PM MST (03:50 UTC)
Expired
Feb 2, 2011, 10:57 AM MST
In force
14 hr
Issued by
NWS Glasgow, MT

Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, Phillips County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 81 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 3.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2011-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2011-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1251 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

575 
WWUS45 KGGW 020350
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
850 PM MST TUE FEB 1 2011

MTZ017>020-024-025-027-061-062-021200-
/O.UPG.KGGW.WC.Y.0010.000000T0000Z-110202T1800Z/
/O.NEW.KGGW.WC.W.0003.110202T0350Z-110202T1800Z/
CENTRAL AND SOUTHERN VALLEY-DANIELS-SHERIDAN-WESTERN ROOSEVELT-
RICHLAND-DAWSON-WIBAUX-NORTHERN VALLEY-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE...
FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE...WOLF POINT...
POPLAR...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY...WIBAUX...
OPHEIM...CULBERTSON
850 PM MST TUE FEB 1 2011

...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST WEDNESDAY. THE WIND
CHILL ADVISORY IS NO LONGER IN EFFECT. 

* MAIN IMPACT: WIND CHILLS OF 35 TO 55 BELOW.

* TIMING: EXTREMELY COLD WEATHER WILL CONTINUE THROUGH MID 
  MORNING WEDNESDAY.

* OTHER IMPACTS: EXTREME WIND CHILLS CAN CAUSE FROSTBITE ON
  EXPOSED SKIN WITHIN 10 MINUTES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$

MTZ016-022-023-026-059-021200-
/O.CON.KGGW.WC.Y.0010.000000T0000Z-110202T1800Z/
CENTRAL AND SOUTHEAST PHILLIPS-GARFIELD-MCCONE-PRAIRIE-
NORTHERN PHILLIPS-
INCLUDING THE CITIES OF...MALTA...SACO...JORDAN...CIRCLE...
TERRY...WHITEWATER
850 PM MST TUE FEB 1 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY. 

* MAIN IMPACT: WIND CHILLS AND TEMPERATURES OF 20 TO 40 BELOW.

* TIMING: EXTREMELY COLD WEATHER WILL CONTINUE THROUGH MID 
  MORNING WEDNESDAY.

* OTHER IMPACTS: EXTREME WIND CHILLS CAN CAUSE FROSTBITE ON 
  EXPOSED SKIN WITHIN 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$
2 follow-up statements
466 
WWUS45 KGGW 021104
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
404 AM MST WED FEB 2 2011

MTZ016-022-059-021800-
/O.UPG.KGGW.WC.Y.0010.000000T0000Z-110202T1800Z/
/O.EXA.KGGW.WC.W.0003.000000T0000Z-110202T1800Z/
CENTRAL AND SOUTHEAST PHILLIPS-GARFIELD-NORTHERN PHILLIPS-
INCLUDING THE CITIES OF...MALTA...SACO...JORDAN...WHITEWATER
404 AM MST WED FEB 2 2011

...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. THE
WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

* MAIN IMPACT: WIND CHILLS AND TEMPERATURES OF 30 TO 60 BELOW.

* TIMING: EXTREMELY COLD WEATHER WILL CONTINUE THROUGH MID MORNING.

* OTHER IMPACTS: EXTREME WIND CHILLS CAN CAUSE FROSTBITE ON
  EXPOSED SKIN WITHIN 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$

MTZ017>020-024-025-027-061-062-021800-
/O.CON.KGGW.WC.W.0003.000000T0000Z-110202T1800Z/
CENTRAL AND SOUTHERN VALLEY-DANIELS-SHERIDAN-WESTERN ROOSEVELT-
RICHLAND-DAWSON-WIBAUX-NORTHERN VALLEY-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE...
FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE...WOLF POINT...
POPLAR...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY...WIBAUX...
OPHEIM...CULBERTSON
404 AM MST WED FEB 2 2011

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* MAIN IMPACT: WIND CHILLS OF 30 TO 60 BELOW.

* TIMING: EXTREMELY COLD WEATHER WILL CONTINUE THROUGH MID MORNING.

* OTHER IMPACTS: EXTREME WIND CHILLS CAN CAUSE FROSTBITE ON 
  EXPOSED SKIN WITHIN 10 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$

MTZ021-021800-
/O.EXA.KGGW.WC.Y.0010.000000T0000Z-110202T1800Z/
PETROLEUM-
INCLUDING THE CITY OF...WINNETT
404 AM MST WED FEB 2 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

* MAIN IMPACT: WIND CHILLS AND TEMPERATURES OF 20 TO 40 BELOW.

* TIMING: EXTREMELY COLD WEATHER WILL CONTINUE THROUGH MID MORNING.

* OTHER IMPACTS: EXTREME WIND CHILLS CAN CAUSE FROSTBITE ON 
  EXPOSED SKIN WITHIN 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$

MTZ023-026-021800-
/O.CON.KGGW.WC.Y.0010.000000T0000Z-110202T1800Z/
MCCONE-PRAIRIE-
INCLUDING THE CITIES OF...CIRCLE...TERRY
404 AM MST WED FEB 2 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* MAIN IMPACT: WIND CHILLS AND TEMPERATURES OF 20 TO 40 BELOW.

* TIMING: EXTREMELY COLD WEATHER WILL CONTINUE THROUGH MID MORNING.

* OTHER IMPACTS: EXTREME WIND CHILLS CAN CAUSE FROSTBITE ON 
  EXPOSED SKIN WITHIN 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$
345 
WWUS45 KGGW 021757
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
1057 AM MST WED FEB 2 2011


MTZ024-025-027-022000-
/O.CAN.KGGW.WC.W.0003.000000T0000Z-110202T1800Z/
/O.NEW.KGGW.WC.Y.0011.110202T1757Z-110202T2000Z/
RICHLAND-DAWSON-WIBAUX-
INCLUDING THE CITIES OF...SIDNEY...FAIRVIEW...GLENDIVE...RICHEY...
WIBAUX
1057 AM MST WED FEB 2 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM MST THIS AFTERNOON...
...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. THE
WIND CHILL WARNING HAS BEEN CANCELLED. 


* MAIN IMPACT: WIND CHILLS OF 20 TO 40 BELOW WILL CONTINUE INTO
  EARLY AFTERNOON WHEN TEMPERATURES WILL CONTINUE TO RISE AND END
  THE WIND CHILL THREAT.

* TIMING: EXTREMELY COLD WEATHER WILL CONTINUE THROUGH MID
  MORNING.

* OTHER IMPACTS: EXTREME WIND CHILLS CAN CAUSE FROSTBITE ON
  EXPOSED SKIN WITHIN 10 MINUTES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRY TO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED LIGHT WEIGHT AND
WIND PROOF CLOTHING... AND WEAR A HAT AND MITTENS FOR PROTECTION
FROM THE DANGERS OF FROSTBITE.

&&

$$

MTZ016>020-022-059-061-062-021900-
/O.CAN.KGGW.WC.W.0003.000000T0000Z-110202T1800Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-GARFIELD-NORTHERN PHILLIPS-
NORTHERN VALLEY-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
WOLF POINT...POPLAR...JORDAN...WHITEWATER...OPHEIM...CULBERTSON
1057 AM MST WED FEB 2 2011

...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WIND
CHILL WARNING. 

WITH RISING TEMPERATURES AND LIGHT WINDS THE WIND CHILLS HAVE WARMED
ABOVE 20 BELOW.

$$

MTZ021-023-026-021900-
/O.CAN.KGGW.WC.Y.0010.000000T0000Z-110202T1800Z/
PETROLEUM-MCCONE-PRAIRIE-
INCLUDING THE CITIES OF...WINNETT...CIRCLE...TERRY
1057 AM MST WED FEB 2 2011

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE WIND
CHILL ADVISORY. 

WITH RISING TEMPERATURES AND LIGHT WINDS THE WIND CHILLS HAVE
WARMED ABOVE 20 BELOW.

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this wind chill warning went out at Feb 1, 5:23 PM MST, 3 hours 27 minutes earlier.

Area forecast discussion, Feb 1, 5:23 PM MST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
523 PM MST TUE FEB 1 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH THURSDAY...
VERY COLD AIR HAS SETTLED INTO THE RIVER VALLEYS OF NORTHEAST
MONTANA AS ARCTIC HIGH SLIDES TO THE SOUTH. WARMER AIR ALREADY
MOVING IN ALOFT AS INDICATED BY THE ABOVE ZERO TEMPERATURES IN
CENTRAL MONTANA BUT REMAINED AT -15 TO -20 IN THE VALLEYS. EXPECT
SITUATION TO CONTINUE OVERNIGHT...WITH THE MILK/MISSOURI VALLEYS
RETAINING THE COLD AIR. WINDS WILL REMAIN LIGHT FROM THE
SOUTHEAST...WITH OCCASIONAL PUFFS TO DROP WIND CHILLS TO 40 BELOW
OR MORE. FOR NOW WILL KEEP WIND CHILL ADVISORY GIVEN EXPECTED
LIGHT WINDS...BUT MAY NEED UPDATED LATER TO A WARNING IF WINDS
COME UP OR TEMPERATURES FALL MORE THAN EXPECTED.

DO NOT EXPECT WIND CHILL ISSUES TO LAST PAST WEDNESDAY MORNING AS
UPPER RIDGE FOLDS OVER INTO WESTERN CANADA SPREADING WARM AIR
SOUTHWARD. EXPECT MOST AREAS TO SEE READING ABOVE ZERO BY
WEDNESDAY AFTERNOON AND LIKELY NEAR OR ABOVE FREEZING BY THURSDAY.
EXCEPTION WILL BE IN THE LOWER MILK/MISSOURI BASIN WHERE COLD AIR
MAY BE DIFFICULT TO SCOUR OUT.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...
THE PERSISTENT UPPER RIDGE ALONG THE WEST COAST WILL KEEP
NORTHWESTERLY FLOW ALOFT OVER NORTHEAST MONTANA THROUGHOUT THE
EXTENDED PERIOD. AN EMBEDDED SHORT-WAVE DISTURBANCE IN THIS UPPER
FLOW WILL SLIDE INTO WESTERN NORTH DAKOTA AND MINNESOTA THURSDAY
NIGHT AND FRIDAY. THIS WAVE WILL NUDGE THE STATIONARY ARCTIC FRONT
SOUTHWEST INTO THE FORECAST AREA.

THE STATIONARY BOUNDARY MOVES FARTHER WEST FRIDAY NIGHT MEETING
OVERRUNNING MOISTURE. THERE ARE DIFFERENCES BETWEEN ECMWF AND THE
GFS WHERE THE BOUNDARY WILL BE...WHICH WILL DETERMINE WHERE ANY
RESULTING MOISTURE FALLS. AVAILABLE QPF RANGES AROUND 0.05-0.10
INCH.

SATURDAY THROUGH SUNDAY...A POLAR VORTEX OVER NORTHERN CANADA WILL
ROTATE A WAVE AROUND ITS WEST SIDE WHICH WILL RUN OVER THE LOCAL
AREA THIS WEEKEND DROPPING TEMPERATURES SIGNIFICANTLY BELOW
AVERAGE ONCE AGAIN AND CREATING CONDITIONS FOR ACCUMULATING SNOW.
BASED ON QPF IN THE 12Z MODELS INCREASED CHANCE POPS FOR SATURDAY
NIGHT.

SUNDAY NIGHT THE WAVE MOVES TO OUR SOUTH WILL BE REPLACED BY AN
ARCTIC SURFACE HIGH...ENDING ANY SNOW THREAT. THE ARCTIC AIR
QUICKLY MOVES ON BY TUESDAY AS WARMER AIR PUSHES IN FROM THE WEST.
ADJUSTED SUNDAY/SUNDAY NIGHT TEMPS DOWN IN COORDINATION WITH
SURROUNDING OFFICES.

FEW OTHER CHANGES WERE NECESSARY TO THE EXTENDED FORECAST..OTHER
THAN FOR BORDER COORDINATION. SCT

PREVIOUS DISCUSSION...
THURSDAY NIGHT THROUGH FRIDAY...AN UPPER LEVEL SHORTWAVE SLIDES
DOWN THE EASTERN SIDE OF LARGE UPPER LEVEL RIDGE OVER THE WEST
COAST. THIS WILL PUSH A WEAK BACK DOOR COLD FRONT INTO EASTERN
MONTANA. MODELS ARE HINTING AT SOME LIGHT QPF FOR THE EASTERN
ZONES BUT THE MAJORITY OF THE QPF REMAINS IN NORTH DAKOTA. THERE
IS A SMALL AMOUNT OF QPF THAT MAKES IT INTO THE NORTHEASTERN ZONES
BUT THE MODELS VERY ON THE DEGREE OF MOISTURE DECIDE TO CONTINUE
WITH DRY CONDITIONS THAT WERE ALREADY IN THE ZONES.

THE ONE THING THIS SHORTWAVE WILL DO ON FRIDAY IS SINK DOWN TOWARD
THE OHIO VALLEY AND OPEN UP A LARGE UPPER TROUGH OVER THE SOUTHERN
PLAINS. THIS WILL FORCE THE UPPER RIDGE BACK OVER THE PACIFIC
WHICH WILL OPEN UP THE GULF OF ALASKA UP TO TRANSPORT MOISTURE
INTO THE NORTHERN PLAINS FRIDAY NIGHT THROUGH SUNDAY NIGHT. FRIDAY
NIGHT THROUGH SATURDAY NIGHT IS A LITTLE IFFY AT THIS POINT WITH
THE WEAK COLD FRONT ACROSS THE REGION. 850 BM TEMPERATURES WARM UP
ABOVE FREEZING OVER THE WESTERN ZONES AND THE GFS BUFR SOUNDINGS
ARE SHOWING FREEZING DRIZZLE OR A WINTRY MIX.

THE HUDSON BAY LOW WILL SEND ANOTHER SHOT OF ARCTIC AIR TOWARDS
NEMONT. THE STRONG ARCTIC FRONT WILL ARRIVE SATURDAY NIGHT AND
ALL PRECIPITATION SHOULD CHANGE OVER TO SNOW AT THAT POINT. IT
LOOKS LIKE THE PRECIP WILL LAST UNTIL MONDAY MORNING BEFORE THE
FRONT TAKE THE BULK OF THE PRECIPITATION SOUTH OF THE REGION.
MONDAY THROUGH TUESDAY MORNING WILL BE ANOTHER EXTREMELY COLD
PERIOD ACROSS THE REGION. SLIGHT WARMING ON TUESDAY THROUGH
WEDNESDAY WITH DRY CONDITIONS. RSMITH

&&

.AVIATION...
AN UPPER LEVEL RIDGE PARKED ALONG THE WEST COAST WILL MAINTAIN
NORTHERLY FLOW ALOFT OVER EASTERN MONTANA TONIGHT AND WEDNESDAY.
SATELLITE IMAGERY REVEALS FEW...IF ANY...CLOUDS UP-STREAM IN THE
UPPER FLOW. THE ARRIVAL OF A WARM FRONT WEDNESDAY WILL BRING IN
SOME MID-LEVEL CLOUDS BY AFTERNOON. WITH SURFACE HIGH PRESSURE IN
PLACE TONIGHT OVER THE REGION...CONDITIONS WILL REMAIN VFR AT ALL
TERMINALS...EXCEPT FOR PATCHY FREEZING FOG THAT MIGHT DEVELOP
LATER TONIGHT AND WEDNESDAY MORNING. GENERALLY SOUTHWESTERLY WINDS
WILL RANGE AROUND 5 TO 10 KTS. SCT

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL 11 AM MST WEDNESDAY FOR CENTRAL AND
SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...DANIELS...
SHERIDAN...WESTERN ROOSEVELT...GARFIELD...MCCONE...RICHLAND...
DAWSON...PRAIRIE...WIBAUX...NORTHERN PHILLIPS...NORTHERN
VALLEY...EASTERN ROOSEVELT.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Feb 1, 2:41 PM MST, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
241 PM MST TUE FEB 1 2011

MTZ016>020-022>027-059-061-062-021300-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-GARFIELD-MCCONE-RICHLAND-
DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY-
EASTERN ROOSEVELT-
241 PM MST TUE FEB 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

COLD TEMPERATURES AND WIND CHILLS ARE EXPECTED TO CONTINUE
THROUGH THE LATE MORNING HOURS ON WEDNESDAY AND A WIND CHILL
ADVISORY IS IN EFFECT FOR MOST OF NORTHEAST MONTANA. TEMPERATURE
READINGS OF 15 TO 30 BELOW ZERO ARE POSSIBLE...AND WILL COMBINE
WITH A SOUTHEAST WIND AROUND 5 MPH TO PRODUCE WIND CHILLS OF 20
TO 40 BELOW ZERO. THESE WIND CHILL CONDITIONS CAN CAUSE FROSTBITE
ON EXPOSED SKIN WITHIN 30 MINUTES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 10:57 AM MSTWind Chill AdvisoryGGWDawson, Richland, Wibaux2 hr

Nearby

Wind Chill Warnings in Montana, 2011Every wind chill warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.